Translator Disclaimer
June 2006 Symbolic calculus for Toeplitz operators with half-form
Laurent Charles
J. Symplectic Geom. 4(2): 171-198 (June 2006).

Abstract

This paper is devoted to the use of half-form bundles in the symbolic calculus of Berezin–Toeplitz operators on Kähler manifolds. We state the Bohr–Sommerfeld conditions and relate them to the functional calculus of Toeplitz operators, a trace formula and the characteristic classes in deformation quantization. We also develop the symbolic calculus of Lagrangian sections, with the crucial estimates of the subprincipal terms.

Citation

Download Citation

Laurent Charles. "Symbolic calculus for Toeplitz operators with half-form." J. Symplectic Geom. 4 (2) 171 - 198, June 2006.

Information

Published: June 2006
First available in Project Euclid: 5 April 2007

zbMATH: 1123.58016
MathSciNet: MR2275003

Subjects:
Primary: 58Jxx
Secondary: 47B35, 47G30, 53Dxx

Rights: Copyright © 2006 International Press of Boston

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.4 • No. 2 • June 2006
Back to Top